# SDR R61A20100522

- Difficulty date: November 5, 2010
- Submitted: November 6, 2010
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 11,227 hours, 6,689 cycles
- System (JASC): 3233 · Landing Gear Actuator
- Part: Pin
- Part number: 18400006
- Condition: Corroded
- Location: Lt Mlg Actuator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE A/C WAS IN FOR HEAVY CHECK FOUND LEVEL 2 CORROSION ON THE LT MLG ACTUATOR PIN.  MX REPLACED THE RT MLG ACTUATOR PIN P/N 1840-0006 IAW EMB 170 AMM 32-31-31.  A/C REMAINS IN CMH FOR CHECK COMPLETION.
